Alert archive / North Carolina / River Flood Warnings in 2016
River Flood Warning 11, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this river flood warning at Feb 9, 2016, 8:27 PM EST for Craven County, North Carolina. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Feb 9, 2016, 8:27 PM EST (01:27 UTC)
- Expired
- Feb 14, 2016, 6:44 AM EST
- In force
- 4 days
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
County Craven County, NC
The radar
The Morehead City radar (KMHX), 71 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neuse River at Fort Barnwell (FTBN7). The gauge peaked at 12.76 ft at Feb 11, 2016, 7:00 PM EST.
- Action stage
- 12.5 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02091814, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
509
WGUS42 KMHX 100127
FLWMHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
827 PM EST TUE FEB 9 2016
...The National Weather Service in Newport has issued a Flood Warning
for the following rivers in North Carolina...
Neuse River At Fort Barnwell affecting Craven County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Caution is urged when walking near riverbanks. Flood waters will
weaken the banks making them dangerous.
A followup product will be issued by the National Weather Service a
little later.
&&
NCC049-110127-
/O.NEW.KMHX.FL.W.0011.160210T0127Z-000000T0000Z/
/FTBN7.1.ER.160210T0007Z.160210T0625Z.000000T0000Z.UU/
827 PM EST TUE FEB 9 2016
The National Weather Service in Newport has issued a
* Flood Warning for
The Neuse River At Fort Barnwell.
* until further notice...Or until the warning is cancelled.
* At 7 PM Tuesday the stage was 12.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.5 feet.
* Forecast...The river will continue rising to near 12.7 feet by
after midnight tonight. Additional rises may be possible
thereafter.
&&
LAT...LON 3537 7735 3531 7725 3528 7721 3522 7726
3527 7734 3532 7739
$$8 follow-up statements
604
WGUS82 KMHX 101512
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
1012 AM EST WED FEB 10 2016
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River At Fort Barnwell affecting Craven County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC049-111512-
/O.CON.KMHX.FL.W.0011.000000T0000Z-000000T0000Z/
/FTBN7.1.ER.160210T0007Z.160210T1430Z.000000T0000Z.UU/
1012 AM EST WED FEB 10 2016
The Flood Warning continues for
The Neuse River At Fort Barnwell.
* until further notice...Or until the warning is cancelled.
* At 9 AM Wednesday the stage was 12.6 feet.
* Minor flooding is occurring and N/A flooding is forecast.
* Flood stage is 12.5 feet.
&&
Fld Observed Forecast 8AM
Location Stg Stg Day Time Thu Fri Sat
LAT...LON 3537 7735 3531 7725 3528 7721 3522 7726
3527 7734 3532 7739
$$656
WGUS82 KMHX 110109
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
809 PM EST WED FEB 10 2016
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River At Fort Barnwell affecting Craven County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC049-120109-
/O.CON.KMHX.FL.W.0011.000000T0000Z-000000T0000Z/
/FTBN7.1.ER.160210T0007Z.160211T0030Z.000000T0000Z.UU/
809 PM EST WED FEB 10 2016
The Flood Warning continues for
The Neuse River At Fort Barnwell.
* until further notice...Or until the warning is cancelled.
* At 7 PM Wednesday the stage was 12.7 feet.
* Minor flooding is occurring, and river levels have been slightly
increasing over the past 24 hours.
* Flood stage is 12.5 feet.
&&
LAT...LON 3537 7735 3531 7725 3528 7721 3522 7726
3527 7734 3532 7739
$$931
WGUS82 KMHX 111429
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
929 AM EST THU FEB 11 2016
...The Flood Warning continues for the following rivers in North
Carolina...
Swift Creek Near Streets Ferry affecting Craven County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC049-121429-
/O.CON.KMHX.FL.W.0009.000000T0000Z-000000T0000Z/
/SWFN7.1.ER.160206T0730Z.160208T1045Z.000000T0000Z.UU/
929 AM EST THU FEB 11 2016
The Flood Warning continues for
The Swift Creek Near Streets Ferry.
* until further notice...Or until the warning is cancelled.
* At 9 AM Thursday the stage was 4.2 feet.
* Minor flooding is occurring.
* Flood stage is 4.0 feet.
* Impact...At 4.0 feet...Water will overflow banks and begin to
threaten a few homes along Streets Ferry Road just south of the
creek. Streets Ferry Road starts to flood.
&&
LAT...LON 3531 7715 3529 7713 3524 7709 3522 7711
3528 7720 3530 7718
$$407
WGUS82 KMHX 120114
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
814 PM EST THU FEB 11 2016
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River At Fort Barnwell affecting Craven County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC049-130114-
/O.CON.KMHX.FL.W.0011.000000T0000Z-000000T0000Z/
/FTBN7.1.ER.160210T0007Z.160212T0000Z.000000T0000Z.UU/
814 PM EST THU FEB 11 2016
The Flood Warning continues for
The Neuse River At Fort Barnwell.
* until further notice...Or until the warning is cancelled.
* At 7 PM Thursday the stage was 12.8 feet.
* Minor flooding is occurring, and the river has been holding steady
over the past 24 hours.
* Flood stage is 12.5 feet.
&&
LAT...LON 3537 7735 3531 7725 3528 7721 3522 7726
3527 7734 3532 7739
$$894
WGUS82 KMHX 121425
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
925 AM EST FRI FEB 12 2016
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River At Fort Barnwell affecting Craven County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC049-131425-
/O.CON.KMHX.FL.W.0011.000000T0000Z-000000T0000Z/
/FTBN7.1.ER.160210T0007Z.160212T0000Z.000000T0000Z.UU/
925 AM EST FRI FEB 12 2016
The Flood Warning continues for
The Neuse River At Fort Barnwell.
* until further notice...Or until the warning is cancelled.
* At 8 AM Friday the stage was 12.8 feet.
* Minor flooding is occurring.
* Flood stage is 12.5 feet.
&&
LAT...LON 3537 7735 3531 7725 3528 7721 3522 7726
3527 7734 3532 7739
$$505
WGUS82 KMHX 130131
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
831 PM EST FRI FEB 12 2016
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River At Fort Barnwell affecting Craven County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC049-140131-
/O.CON.KMHX.FL.W.0011.000000T0000Z-000000T0000Z/
/FTBN7.1.ER.160210T0007Z.160212T0000Z.000000T0000Z.UU/
831 PM EST FRI FEB 12 2016
The Flood Warning continues for
The Neuse River At Fort Barnwell.
* until further notice...Or until the warning is cancelled.
* At 7 PM Friday the stage was 12.8 feet.
* Minor flooding is occurring, and the river has been holding steady
over the last 24 hours.
* Flood stage is 12.5 feet.
&&
LAT...LON 3537 7735 3531 7725 3528 7721 3522 7726
3527 7734 3532 7739
$$441
WGUS82 KMHX 131522
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
1022 AM EST SAT FEB 13 2016
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River At Fort Barnwell affecting Craven County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC049-141522-
/O.CON.KMHX.FL.W.0011.000000T0000Z-000000T0000Z/
/FTBN7.1.ER.160210T0007Z.160212T0000Z.000000T0000Z.UU/
1022 AM EST SAT FEB 13 2016
The Flood Warning continues for
The Neuse River At Fort Barnwell.
* until further notice...Or until the warning is cancelled.
* At 9 AM Saturday the stage was 12.6 feet.
* Minor flooding is occurring.
* Flood stage is 12.5 feet.
&&
LAT...LON 3537 7735 3531 7725 3528 7721 3522 7726
3527 7734 3532 7739
$$008
WGUS82 KMHX 141144
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
644 AM EST SUN FEB 14 2016
...The Flood Warning is cancelled for the following rivers in North
Carolina...
Neuse River At Fort Barnwell affecting Craven County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC049-141214-
/O.CAN.KMHX.FL.W.0011.000000T0000Z-160214T1144Z/
/FTBN7.1.ER.160210T0007Z.160212T0000Z.160214T0930Z.UU/
644 AM EST SUN FEB 14 2016
The Flood Warning is cancelled for
The Neuse River At Fort Barnwell.
* At 6 AM Sunday the stage was 12.48 feet.
* Flood stage is 12.5 feet.
&&
LAT...LON 3537 7735 3531 7725 3528 7721 3522 7726
3527 7734 3532 7739
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this river flood warning went out at Feb 9, 6:18 PM EST, 2 hours 9 minutes earlier.
Area forecast discussion, Feb 9, 6:18 PM EST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
618 PM EST TUE FEB 9 2016
.SYNOPSIS...
ARCTIC HIGH PRESSURE WILL BUILD IN FROM THE NORTHWEST TONIGHT
THROUGH EARLY FRIDAY. AN ARCTIC COLD FRONT WILL MOVE THROUGH THE
AREA FRIDAY NIGHT FOLLOWED BY THE A BLAST OF VERY COLD AIR FOR THE
WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 315 PM TUESDAY...YET ANOTHER IN A SERIES OF MID LEVEL
SHORTWAVES SWINGING ACROSS THE REGION HAS TOUCHED OFF A FEW
SHOWERS LATE TODAY ESPECIALLY IN VICINITY OF THE ALBEMARLE SOUND
REGION. THE HIGH RESOLUTION GUIDANCE HANGS ON TO THESE SHOWERS
UNTIL AROUND 03Z THEN INDICATES DRYING WITH SKIES CLEARING AFTER
06Z. THERE WILL BE ENOUGH OF A GRADIENT OVERNIGHT TO SUSTAIN
WESTERLY WINDS 5 TO 10 MPH AND 10 TO 20 MPH COAST. THESE WINDS
COUPLED WITH TEMPERATURES PROJECTED TO FALL INTO THE MID AND
UPPER 20S/LOW 30S OUTER BANKS WILL ADD ADDITIONAL CHILL TO THE
AIR.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
AS OF 315 PM TUESDAY...FORECAST SOUNDINGS SHOWING SOME LINGERING
MOISTURE BETWEEN 750 AND 850 MB WEDNESDAY AFTERNOON...WHICH SHOULD
YIELD PARTLY CLOUDY SKIES. ANOMALOUSLY LOW THICKNESSES SHOULD LEAD
TO A CHILLY DAY WITH HIGHS GENERALLY IN THE LOWER 40S WITH WEST
WINDS 10 TO 15 MPH WITH A FEW HIGHER GUSTS MAKING IT FEEL EVEN
COLDER.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
BELOW NORMAL TEMPERATURES THROUGH EARLY NEXT WEEK...WITH ARCTIC
AIRMASS MOVING INTO EASTERN NC THIS WEEKEND.
WEDNESDAY NIGHT INTO THURSDAY... HEIGHTS ALOFT WILL BEGIN TO
RISE...BUT LONGWAVE TROUGH WILL REMAIN DOMINANT ACROSS THE
EASTERN HALF. 850MB TEMPERATURE STILL REMAINS BELOW
AVERAGE...THEREFORE LEADING TO ANOTHER COLD DAY WITH HIGHS IN THE
MID/UPPER 30S UNDER SUNNY SKIES. THURSDAY NIGHT, EXPECT LOWS IN
THE LOW 20S.
FRIDAY AND SATURDAY...ANOTHER SHORTWAVE ENERGY WILL DROP DOWN FROM
CANADA FRIDAY AND FRIDAY NIGHT...LEADING TO RE-AMPLIFYING THE
UPPER LEVEL TROUGH OVER THE EASTERN HALF U.S. AND BRINGING EVEN
COLDER ARCTIC AIRMASS INTO THE SOUTHEAST REGION OVER THE WEEKEND.
BOTH THE 09/12Z GFS AND 09/12Z ECMWF IS HAVING A BETTER AGREEMENT
WITH THE NEXT POTENTIAL WEATHER MAKER FOR FRIDAY INTO LATE FRIDAY
NIGHT. BOTH MODELS SHOW A STRONG FORCING AS SHORTWAVE MOVES THROUGH
WHILE SFC HIGH BUILDS OVER THE AREA AND SFC LOW DEVELOP OFF THE
COAST. THE SHORTWAVE COULD PROVIDE ENOUGH LIFT TO SEE SOME -RA/-SN
SHOWERS. WILL CONTINUE WITH 20 POPS OF -RA/-SN MIX...THOUGH NOT
EXPECTING LITTLE IF ANY ACCUMULATIONS. HIGHS FRIDAY IN THE LOW 40S.
SATURDAY AND SUNDAY...A SECONDARY COLD FRONT WILL PUSH THROUGH THE
AREA FRIDAY NIGHT INTO EARLY SATURDAY...BRINGING EVEN COLDER/DRIER
AIRMASS INTO THE REGION.VERY STRONG HIGH PRESSURE WILL BUILD INTO
THE REGION FROM THE NORTHWEST. THE 850MB TEMPS WILL PLUMMET BY
SUNDAY BTW -20C TO -15C WITH LOW LEVEL THICKNESS DROPPING INTO THE
1225-1240M RANGE. THIS WILL BRING VERY COLD TEMPERATURES ACROSS THE
AREA...WITH HIGH STRUGGLING TO REACH FREEZING ON SUNDAY. SATURDAY
HIGHS...UPPER 30S/LOW 40S AND SUNDAY'S HIGHS IN THE LOW 30S.
OVERNIGHT LOWS...MID/UPPER TEENS TO LOW 20S FOR BOTH SATURDAY SUNDAY
NIGHT.
MONDAY AND TUESDAY...THE LONG WAVE TROUGH AXIS AND SFC HIGH PRESSURE
WILL SHIFT OFFSHORE ON MONDAY AS THE NEXT SHORTWAVE COMES IN FROM
THE CENTRAL PLAINS AND DEVELOPING A SFC LOW DEVELOP OFF THE CAROLINA
COAST. WILL CONTINUE THE MENTION 20% POP FOR RAIN...MONDAY AFTERNOON
AND TUESDAY... AS THE SFC LOW WILL BE CLOSE TO THE COAST.
TEMPERATURES WILL BEGIN TO REBOUND MONDAY AS HIGHS ARE EXPECTED TO
REACH INTO THE 40S MONDAY AND LOW 50S TUESDAY.
&&
.AVIATION /23Z TUESDAY THROUGH SUNDAY/...
SHORT TERM /THROUGH WEDNESDAY/...
AS OF 615 PM TUESDAY...VFR CONDITIONS SHOULD PREVAIL THROUGH THE
TAF PERIOD WITH THE EXCEPTION OF WIDELY SCATTERED SHOWERS EARLY
THIS EVENING WHICH COULD BRIEFLY PRODUCE A MVFR CEILING. SKIES
AFE EXPECTED TO CLEAR AFTER 06Z BUT DIURNAL HEATING COUPLED WITH
DEEP CYCLONIC FLOW WEDNESDAY SHOULD LEAD TO 4000-6000 FT CEILINGS
DEVELOPING IN THE AFTERNOON. GUSTY WESTERLY WINDS EARLY THIS
EVENING WILL SUBSIDE BELOW 10 KT OVERNIGHT THEN INCREASE AGAIN
WEDNESDAY AFTERNOON WITH GUSTS TO 20 KT EXPECTED.
LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 330 PM TUES...MAINLY VFR CONDITIONS WILL PREVAIL THROUGH
SUNDAY WITH WESTERLY FLOW 5 TO 15 KNOTS. MVFR CONDITIONS ARE
POSSIBLE FOR FRIDAY/FRIDAY EVENING WITH ISOLATED RAIN/SNOW SHOWERS.
COLD FRONT WILL PUSH THROUGH FRIDAY NIGHT INTO SATURDAY WITH STRONG
HIGH PRESSURE BUILD BEHIND IT. NORTHWEST WINDS 10-15 KNOTS WITH
GUSTS UP TO 20 KNOTS FOR THURSDAY AND SATURDAY.
&&
.MARINE...
SHORT TERM /TONIGHT AND WEDNESDAY/...
AS OF 615 PM TUESDAY...VERY ROUGH SEAS CONTINUE WITH 7 TO 10 FOOT
SEAS IN A COMBINATION OF 14-15 SECOND SWELL AND A SHORTER WIND
WAVE. THE LATEST 3KM HRRR AND RAP MODELS CONTINUE TO INDICATE
GUSTY WESTERLY WINDS AT 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
OVER THE COASTAL WATERS AND PAMLICO SOUND TONIGHT INTO WEDNESDAY.
NO CHANGES TO THE ADVISORIES AT THIS TIME. WITH THE OFFSHORE
FLOW...SEAS SHOULD SUBSIDE ON WEDNESDAY...BUT WILL STILL REMAIN
WELL ABOVE SMALL CRAFT ADVISORY CRITERIA.
LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 330 PM TUES...POOR BOATING CONDITIONS WILL CONTINUE THROUGH
MUCH OF THE PERIOD WITH WEST/NORTHWEST WINDS 15 TO 25 KNOTS AND
ELEVATED SEAS OF 6 FT OR HIGHER. SMALL CRAFT ADVISORY CONDITIONS ARE
EXPECTED TO CONTINUE THROUGH THURSDAY NIGHT FOR ALL THE COASTAL
WATERS AND PAMLICO SOUND. THERE WILL BE A BREAK ON FRIDAY AS WINDS
AND SEAS SUBSIDE AS HIGH PRESSURE BUILDS...WITH NW WINDS 10-15 KNOTS
AND 2 TO 4 FT. SEAS AND WINDS ARE EXPECTED TO INCREASE AS ANOTHER
STRONG COLD FRONT TO PUSH THROUGH THE COASTAL WATERS...EXPECT NW
WINDS 20-30 KTS AND SEAS BUILDING 5-8 FT. GALE FORCE WIND GUSTS
WILL BE POSSIBLE FOR SATURDAY AFTERNOON/EVENING.
&&
.TIDES/COASTAL FLOODING...
AS OF 335 PM TUESDAY...LATEST PREDICTED WATER LEVEL DEPARTURES
DURING THE HIGH TIDE TONIGHT AND AGAIN AROUND MID-MORNING ON
WEDNESDAY ARE AROUND 3 FEET...DOWN A BIT FROM THIS MORNING'S TIDE
WHICH PRODUCED SOME MINOR TO MODERATE COASTAL FLOODING. EARLIER
ISSUED A COASTAL FLOOD ADVISORY FOR THE OUTER BANKS TO RUN THROUGH
EARLY AFTERNOON WEDNESDAY TO ACCOUNT FOR ANY ADDITIONAL OCEAN
OVERWASH AND BEACH EROSION THAT MAY OCCUR AROUND THE NEXT TWO HIGH
TIDES.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...COASTAL FLOOD ADVISORY UNTIL NOON EST WEDNESDAY FOR NCZ103-104.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EST THURSDAY FOR AMZ135.
SMALL CRAFT ADVISORY UNTIL 7 AM EST FRIDAY FOR AMZ150-152-154-
156-158.
&&
SYNOPSIS...CTC
NEAR TERM...JME/CTC
SHORT TERM...CTC
LONG TERM...BM
AVIATION...JME/BM
MARINE...JME/CTC/BM
TIDES/COASTAL FLOODING...MHXHazardous weather outlook, Feb 9, 4:18 AM EST, 16 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 418 AM EST TUE FEB 9 2016 NCZ104-100930- OUTER BANKS HYDE- 418 AM EST TUE FEB 9 2016 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-100930- CARTERET- 418 AM EST TUE FEB 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ103-100930- OUTER BANKS DARE- 418 AM EST TUE FEB 9 2016 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 11 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ029-044-045-079-090-091-100930- MARTIN-PITT-WASHINGTON-GREENE-DUPLIN-LENOIR- 418 AM EST TUE FEB 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ046-047-080-081-092-094-098-100930- TYRRELL-MAINLAND DARE-BEAUFORT-MAINLAND HYDE-JONES-PAMLICO-ONSLOW- 418 AM EST TUE FEB 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CAROLINA AND EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ093-100930- CRAVEN- 418 AM EST TUE FEB 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
River Flood Warnings in North Carolina, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.